# SDR UPS03840184

- Difficulty date: February 3, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: SAASK8117471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STATION 300 TO 320 LONG 13L SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW SAA SK 811-747 AND SRM 51-1-20D.
